Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

August 5, 2012Hart County, Kentucky

NWS Louisville, KY issued this special weather statement at Aug 5, 2012, 11:55 PM CDT for Hart County, Kentucky. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2012, 11:55 PM CDT (04:55 UTC)
Expired
Aug 6, 2012, 12:50 AM CDT
In force
55 min
Issued by
NWS Louisville, KY

County Hart County, KY

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2341 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WWUS83 KLMK 060455
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT MON AUG 6 2012

KYC031-061-085-093-099-123-060550-
LARUE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HARDIN KY-HART KY-
1155 PM CDT SUN AUG 5 2012

...HEAVY RAIN AGAIN OCCURRING IN HARDIN AND GRAYSON COUNTIES...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF 
HODGENVILLE TO 13 MILES EAST OF LEITCHFIELD TO 9 MILES SOUTHWEST OF 
LEITCHFIELD.  THE STORMS WERE DRIFTING SLOWLE EAST AT 5 MPH.

HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR ARE  
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SKAGGSTOWN AND PEONIA...
  SOUTH AND FLINT HILL...
  TANNER AND MATHERS MILL...
  SUNFISH AND SPURRIER...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN 
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3735 8658 3753 8615 3755 8581 3747 8552
      3745 8553 3745 8554 3747 8558 3746 8562
      3747 8563 3746 8564 3744 8566 3743 8580
      3725 8623
TIME...MOT...LOC 0451Z 289DEG 4KT 3751 8581 3750 8605
          3736 8638

$$

JBS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 8:11 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Aug 5, 8:11 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 PM EDT SUN AUG 05 2012

...Updated Aviation Discussion...
.Forecast Update...
Issued at 900 PM EDT Sun Aug 5 2012

Cold front is draped roughly along the Ohio River, but clusters of
thunderstorms producing torrential rainfall and flooding have pushed
south of the WK and Bluegrass Parkways. Most impressive rainfall
amount of the evening came from the Hardin County mesonet site,
where 3.33 inches fell in just 40 minutes. Hardin County has been
most greatly impacted by flooding, but very heavy rain has affected
locations from Bullitt County south into Hart County.

While there were a couple reports of downed trees, SVR threat seems
to be diminishing even further as these storms are not very tall.
Expect heavy rain to be the greatest threat as the front continues
its southward trek across Kentucky. The most substantial impacts
will be localized enough not to issue a Flood Watch, but will
continue with warnings as needed with the heaviest rain pushing
southeast.

Forecast updates this evening will mainly key on precip trends, and
removing POPs from locations as the front pushes south and shuts off
the rain potential.

Still mentioning patchy fog in the southern zones and valleys, but
fog formation will be mitigated in a lot of places by the drier air
working its way in behind the front. Rest of the going forecast
looks to be on track.

&&

.Short Term (Tonight through Monday night)...
Issued at 255 PM EDT Sun Aug 5 2012

At 18Z a cold front stretched from Toledo to Evansville to Little
Rock and was pushing very slowly to the southeast.  Despite day-long
clouds and showers, LAPS analysis showed that some surface
destabilization has managed to occur, and convection is still
expected to develop ahead of the front late this afternoon into this
evening.  The main threat with any storms continues to be heavy
rain.  Locally heavy rain has already fallen today so the storms
will have to be watched for any water problems.  As of this writing
though it looks like there will be several hours time between the
earlier heavy rain and any additional rain this evening, and the
heavy rain earlier today was spotty.  So, will hold off on a flash
flood watch for now, but will monitor closely.

In addition to heavy rain this evening, the strongest storms may
manage to produce some gusty winds and small hail.  However, the
soundings show so much deep moisture that the chance of large hail
making it to the surface appears slim, and gusty winds will be
primarily reliant on precipitation drag rather than dry air
entrainment.

Lows tonight will range from around 60 in the north to 70 along the
Tennessee border.  Patchy fog may develop, especially in areas where
heavy rain falls.

Monday the front will weaken and get hung up over the Tennessee
Valley.  As a result, some scattered storms will still be possible
in southern Kentucky though no severe weather is expected.  Highs
across the region will be in the 80s with light winds.

Weak ridging will attempt to build in from the north Monday night to
dry the entire region out.  It will also bring us pleasant lows in
the 60s.

.Long Term (Tuesday through Saturday)...
Issued at 230 PM EDT Sun Aug 5 2012

Little has changed with regards to the forecast for the long term
this afternoon. Surface high pressure will remain over the area
Tuesday through Wednesday. This should help keep storms confined to
mainly eastern Kentucky. Though a few models do show a stray shower
or storm creeping into the Lake Cumberland area Tuesday afternoon,
will keep the forecast dry as it looks like the chances for any rain
are small. High temperatures Tuesday - Wednesday will range from the
upper 80s to lower 90s with lows in the upper 60s to lower 70s.

A deepening trough will slowly swing across the Great Lakes Thursday
through Friday. A cold front associated with this system will move
through the region sometime late Thursday night through Friday.
There is still some disagreement in the models as to how fast this
front will move through. Regardless, scattered thunderstorms are
expected to develop in the unstable environment ahead of the front
Thursday afternoon. Storms are also expected to accompany the
frontal passage itself on Friday. These should be moving out by
Friday evening/early Saturday.

Temperatures will be challenging on Thursday and Friday and will
depend on the cloud cover and precipitation. Thursday still looks to
be in the upper 80s. However, Friday should see some more rain and
possibly cooler air filtering in behind the front. Will go with
highs in the mid 80s. Saturday will be even cooler with temps
topping out in the lower to mid 80s. Lows will be in the lower 70s
Friday morning, dropping back to the lower to mid 60s by Sunday
morning.

&&

.Aviation (00Z TAF Issuance)...
Issued at 725 PM EDT Sun Aug 5 2012

Cold front is draped very near SDF, but the storms actually blew up
south of SDF and west of LEX. Main challenge in the first part of
the TAF period will be the timing and impact of these storms. As yet
there has been no direct impact, but storms were very near SDF and
BWG for a time.

Plenty of activity near BWG and will initialize that with at least
VCTS, if not a shorter period of prevailing precip. SDF looks
largely out of the woods, and the heaviest activity may stay far
enough south of LEX to get away with VCSH.

Other challenge is fog potential, with cooler and drier air being
advected in so weakly overnight. Models are quite bullish on fog and
low ceilings, but that is a typical bias. Think it will depend
heavily on how much precip falls at each of the terminals, so BWG
seems most likely to fog. For now will indicate MVFR visibilities
there a few hrs either side of sunrise. Will also go MVFR in LEX,
but not as confident in that one. SDF has not gotten enough rain and
will see the most dry air, so no restrictions there.

Cold front will be hung up south of the area on Monday.
Probabilities are too low to mention any storms in BWG. Otherwise
will be limited to SCT-BKN fair-weather Cu and light NNE winds.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........RAS
Short Term.......13
Long Term........EER
Aviation.........RAS
Hazardous weather outlook, Aug 5, 9:13 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1013 PM EDT SUN AUG 5 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-070515-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1013 PM EDT SUN AUG 5 2012 /913 PM CDT SUN AUG 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE AFTER
MIDNIGHT...MAINLY SOUTH OF THE WESTERN KENTUCKY AND BLUEGRASS
PARKWAYS. THE STORMS ARE WEAKENING...BUT UNTIL THEY DO...LOCALLY
HEAVY RAIN AND CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON IN
SOUTHERN KENTUCKY AS THE COLD FRONT GETS HUNG UP OVER THE
TENNESSEE VALLEY. THE MAIN THREATS FROM THE STORMS WILL BE
LIGHTNING AND LOCALLY HEAVY RAIN.

THE NEXT CHANCE FOR THUNDERSTORMS WILL THEN BE THURSDAY AND
FRIDAY AS AN UPPER LEVEL AREA OF LOW PRESSURE BRINGS MULTIPLE
DISTURBANCES AND A COLD FRONT THROUGH THE REGION. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

13/EER/RAS

In the hours before

Local storm report, Aug 5, 7:46 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EDT SUN AUG 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HEAVY RAIN       4 WNW BIG CLIFTY        37.57N  86.22W
08/05/2012  M4.50 INCH       GRAYSON            KY   TRAINED SPOTTER

            STORM TOTAL. NEAR THE INTERSECTION OF HIGHWAY 720 AND
            920.

&&

EVENT NUMBER LMK1201028

MRC
Special weather statement, Aug 5, 7:46 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EDT SUN AUG 5 2012

KYC009-099-060130-
BARREN KY-HART KY-
746 PM CDT SUN AUG 5 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...

AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUNFORDVILLE...AND MOVING SOUTHEAST AT 15
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...
ARE EXPECTED WITH THIS STORM. USE CAUTION WHILE DRIVING AS SEVERAL
ACCIDENTS HAVE OCCURRED DUE TO HYDRPLANING FROM THIS STORM!

* THIS STORM WILL ALSO IMPACT...
  MUNFORDVILLE...
  WOODSONVILLE...
  ROWLETTS...
  BUNNELL CROSSING AND HORSE CAVE...
  REX...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
53 AND 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3705 8596 3731 8608 3738 8588 3721 8568
      3719 8568 3718 8569 3717 8574 3715 8575
      3714 8578 3713 8578
TIME...MOT...LOC 0046Z 325DEG 13KT 3729 8592

SCHOETTMER
Local storm report, Aug 5, 7:57 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 PM EDT SUN AUG 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLASH FLOOD      1 ESE CECILIA           37.66N  85.93W
08/05/2012                   HARDIN             KY   AMATEUR RADIO

            ENTRANCE EXIT OF A DOLLAR GENERAL STORE WAS BLOCKED
            WITH HIGH WATER ON US 62.

&&

CORRECTED REMARKS

EVENT NUMBER LMK1201026

SCHOETTMER
Special weather statement, Aug 5, 8:43 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT SUN AUG 5 2012

KYC097-181-209-060230-
NICHOLAS KY-SCOTT KY-HARRISON KY-
943 PM EDT SUN AUG 5 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
OWENTON TO 12 MILES SOUTH OF BROOKSVILLE...AND MOVING SOUTH AT 10
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  CYNTHIANA...
  KELAT AND COLEMANSVILLE...
  BERRY...
  ROBINSON...
  ODDVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3835 8387 3841 8467 3850 8456 3852 8449
      3854 8448 3854 8444 3856 8442 3858 8421
      3856 8420 3855 8416 3851 8418 3848 8415
      3844 8400 3844 8397 3842 8394 3837 8391
      3837 8387
TIME...MOT...LOC 0143Z 341DEG 9KT 3858 8472 3851 8403

SCHOETTMER
Special weather statement, Aug 5, 9:31 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT SUN AUG 5 2012

KYC181-060315-
NICHOLAS KY-
1031 PM EDT SUN AUG 5 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF CARLISLE...AND MOVING
SOUTHEAST AT 20 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CARLISLE...
  MYERS AND PLEASANT VALLEY...
  WESTON...
  SPROUT AND MILLTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3821 8396 3841 8416 3847 8410 3845 8402
      3844 8400 3844 8397 3842 8394 3837 8391
      3837 8388 3833 8384 3831 8383
TIME...MOT...LOC 0231Z 318DEG 19KT 3842 8401

SCHOETTMER
Special weather statement, Aug 5, 11:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT MON AUG 6 2012

KYC031-061-085-093-099-123-060550-
LARUE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HARDIN KY-HART KY-
1155 PM CDT SUN AUG 5 2012

...HEAVY RAIN AGAIN OCCURRING IN HARDIN AND GRAYSON COUNTIES...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HODGENVILLE TO 13 MILES EAST OF LEITCHFIELD TO 9 MILES SOUTHWEST OF
LEITCHFIELD.  THE STORMS WERE DRIFTING SLOWLE EAST AT 5 MPH.

HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SKAGGSTOWN AND PEONIA...
  SOUTH AND FLINT HILL...
  TANNER AND MATHERS MILL...
  SUNFISH AND SPURRIER...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3735 8658 3753 8615 3755 8581 3747 8552
      3745 8553 3745 8554 3747 8558 3746 8562
      3747 8563 3746 8564 3744 8566 3743 8580
      3725 8623
TIME...MOT...LOC 0451Z 289DEG 4KT 3751 8581 3750 8605
          3736 8638

JBS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:28 PM CDTFlash Flood WarningLMKHart81 min
Aug 5, 7:46 PM CDTSpecial Weather StatementLMKHart44 min
Aug 5, 8:43 PM CDTSpecial Weather StatementLMKHarrison47 min
Aug 5, 9:31 PM CDTSpecial Weather StatementLMKNicholas44 min
Aug 5, 10:54 PM CDTAreal Flood AdvisoryLMKHardin6 hr
Aug 6, 1:02 AM CDTSpecial Weather StatementLMKGreen, Hart, Metcalfe88 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.